# SDR CA991007028

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushings
- Part number: 350A33105803
- Condition: Debonded
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION REVEALED THAT BUSHINGS DEBONDED FROM THE TAIL ROTOR PITCH CHANGE LEVER WHICH CAUSED EXCESSIVE PLAY BETWEEN THE T/R GEARBOX CASTING AND THE PITCH CONTROL LEVER. SERVICEABLE PITCH CONTROL LEVER INSTALLED.
